# SDR NACA2024051600001

- Difficulty date: May 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,814 hours, 15,566 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RADAR NOT PAINTING CORRECTLY. PERFORMED OPS CHECK ON WEATHER RADART SYSTEM PER AMM 34-43-00. OPS TEST GOOD NO FAULTS NOTED.
